# SDR SWIA200412935

- Difficulty date: February 21, 2004
- Submitted: March 3, 2004
- Operation: Air carrier
- Aircraft: N410SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7066
- Aircraft time: 23,676 hours, 20,387 cycles
- System (JASC): 2740 · Stabilizer Control System
- Part: Actuator
- Part number: 83963
- Part serial: 196
- Condition: Malfunctioned
- Location: Horizontal Stab
- Stage of operation: NR
- How discovered: O
- Nature of condition: F
- Precautionary procedure: O

## Discrepancy

F/O TRIM DISCONNECTS BOTH STABS AND MACH TRIMS.  REMOVED AND REPLACED HSTA.  FUNCTION CHECK SATISFACTORY IAW CRJ MM 27-42-01.
